# SDR FDEA202512192263

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 40,454 hours, 22,507 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR WARNING HORN DOES NOT COME ON WHILE USING  PRESS TO TEST SWITCH, DOOR WARNING LIGHT FLASHES  DURING TEST.   AWM: 52-73-01 ESPM: CH. 20 FOUND WIRE W5273-1085-22 PULLED LOOSE FROM TERMINAL ON R1 DOOR PUSH   BUTTON TEST SWITCH (40WN). RETERMINATE SAME, SWITCH REQUIRE INSTALL AND OPS CHECK.    AMM: 52-73-14-04-02 REINSTALLED R1 DOOR WARNING TEST SWITCH PER ABOVE REF. OPS   CHECK GOOD. THIS CLEARS MEL PLACARD REMOVED. ACFT OK TO CONTINUE.
